# SDR SWIA2020072751459

- Difficulty date: June 21, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM,  RBL12, AT FS280:  CRACKED IN THE VERTICAL RADIUS ON THE FORWARD SIDE OF THE FS 280 ATTACH FLANGE.   NDT VERIFIED NO DEFECT NOTED IN REFERENCE TO THE SUSPECTED CRACK IN THE VERTICAL RADIUS ON THE FORWARD SIDE OF THE FS280 ATTACH FLANGE. SEE CONTINUATION FOR DETAILS.
